BAXTER HEALTHCARE CORPORATION TOTALCARE BARIATRIC PLUS BED; BED, FLOTATION THERAPY, POWERED
Back to Search Results |
| Model Number |
P1840R |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report that tc bariatric plus w/ air the head of the bed will not rise up.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
Upon inspection, baxter technician ran a function test on the head section.Per the baxter service manual the totalcare bed system requires an effective maintenance program.We recommend that you perform a semi-annual preventative maintenance.Preventative maintenance will minimize downtime due to excessive wear.Test the head section slide pivots, self-lubricating bearing, and slider pivot extrusions.Look for damage and make sure the head section operates correctly.Replace components as necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in (b)(6) 2026.It is unknown if the facility performed any other preventative maintenance on this bed.The baxter technician thoroughly inspected the bed and was unable to duplicate the reported issue.The bed functioned as designed.However, if the reported event of a head section not going up were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.